MathSciNet Relay Station
MathSciNet bibliographic data
MR726141 (85d:13033) 13H10 (14B15)
Goto, Shiro; Shimoda, Yasuhiro On the Gorensteinness of Rees and form rings of almost complete intersections. Nagoya Math. J. 92 (1983), 69–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement